MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2017

A case of erythema multiforme major following administration of ciprofloxacin ophthalmic drops.

Arnold Morgan, Wilkerson Michael

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 49-year old woman was hospitalized for generalized rash and pruritus following the administration of ophthalmic drops containing ciprofloxacin to treat conjunctivitis. Physical examination demonstrated diffuse erythematous papules and plaques with a targetoid appearance, injected sclera, and multiple erosions in the oropharynx. Skin biopsy confirmed a diagnosis of erythema multiforme major. The eye drops were discontinued and supportive treatment was initiated; the patient recovered in four weeks and was discharged from the hospital. Although cases such as this are rare, it is important that physicians take a thorough medication history from all patients with suspected erythema multiforme, including topical and ophthalmic medications. Prompt discontinuation of the offending agent can hasten patient recovery and optimize outcomes.

Для цитирования: Arnold Morgan, Wilkerson Michael. A case of erythema multiforme major following administration of ciprofloxacin ophthalmic drops.. Dermatology online journal. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.